Alert archive / Alabama / Tornado Warnings in 2023
Tornado Warning 44, NWS Birmingham, AL
NWS Birmingham, AL issued this tornado warning at Dec 10, 2023, 4:38 AM CST for Lee County, Alabama. It was in force for 31 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 10, 2023, 4:38 AM CST (10:38 UTC)
- Expired
- Dec 10, 2023, 5:09 AM CST
- In force
- 31 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Lee County, AL
The radar
The Maxwell AFB radar (KMXX), 55 km from the middle of the area, began a volume at 10:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 10, 4:38 AM CST | TSTM WND DMG | 3 Nw Marvyn, AL | Corrects previous tstm wnd dmg report from 3 NW Marvyn. Trees down along Lee County Road 39 between Lee Road 11 and U.S. Highway 51. Possible tornado. |
| Dec 10, 4:38 AM CST | TSTM WND DMG | 3 Nw Marvyn, AL | Corrects previous tstm wnd dmg reports from 3 NW Marvyn. Trees down along Lee County Road 39 between Lee Road 11 and Alabama Highway 51. Possible tornado. |
| Dec 10, 4:38 AM CST | TSTM WND DMG | 3 Nw Marvyn, AL | Trees down along Lee County Road 39 between Lee Road 11 and U.S. Highway 51. Possible tonrado. |
| Dec 10, 4:42 AM CST | TSTM WND DMG | 2 Ssw Beauregard, AL | Reports of possible structures damaged along Lee Road 11. |
| Dec 10, 4:42 AM CST | TSTM WND DMG | 3 Nne Marvyn, AL | Resident reports no damage to home but outdoor patio items were blown 20 to 100 feet away from their original location, knocked over some motorcycles wrapped shade sails around some trees. Event time was provided by the resident and aligns with radar estimate |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 10, 12:58 AM CST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 10.6 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 441 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 802 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 229 m²/s²
- 0-3 km storm-relative helicity
- 302 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 3.8
The text
As transmitted.
957
WFUS54 KBMX 101038
TORBMX
ALC081-101130-
/O.NEW.KBMX.TO.W.0044.231210T1038Z-231210T1130Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Birmingham AL
438 AM CST Sun Dec 10 2023
The National Weather Service in Birmingham has issued a
* Tornado Warning for...
Eastern Lee County in east central Alabama...
* Until 530 AM CST.
* At 438 AM CST, a severe thunderstorm capable of producing a tornado
was located near Society Hill, or 9 miles southeast of Auburn,
moving northeast at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Auburn, Smiths, Smiths Station, Beauregard, Bleecker, Griffen Mill,
Ladonia, Monterey Heights, and Marvyn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3251 8500 3251 8506 3247 8507 3247 8533
3242 8533 3241 8534 3241 8543 3250 8544
3250 8549 3252 8547 3272 8512 3269 8512
3266 8509 3265 8511 3263 8508 3262 8509
3258 8507
TIME...MOT...LOC 1038Z 243DEG 42KT 3247 8540
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
25/Owen3 follow-up statements
115
WWUS54 KBMX 101046
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
446 AM CST Sun Dec 10 2023
ALC081-101130-
/O.CON.KBMX.TO.W.0044.000000T0000Z-231210T1130Z/
Lee AL-
446 AM CST Sun Dec 10 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 AM CST FOR
SOUTHEASTERN LEE COUNTY...
At 446 AM CST, a severe thunderstorm capable of producing a tornado
was located over Griffen Mill, or 10 miles southeast of Opelika,
moving northeast at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Auburn, Smiths, Smiths Station, Beauregard, Bleecker, Griffen Mill,
Ladonia, and Monterey Heights.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3251 8500 3251 8506 3247 8507 3247 8533
3246 8534 3245 8536 3247 8540 3250 8543
3254 8544 3262 8521 3264 8516 3265 8513
3265 8511 3263 8508 3262 8509 3258 8507
TIME...MOT...LOC 1046Z 242DEG 39KT 3251 8531
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
25/Owen566
WWUS54 KBMX 101056
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
456 AM CST Sun Dec 10 2023
ALC081-101130-
/O.CON.KBMX.TO.W.0044.000000T0000Z-231210T1130Z/
Lee AL-
456 AM CST Sun Dec 10 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 AM CST FOR
SOUTHEASTERN LEE COUNTY...
At 456 AM CST, a severe thunderstorm capable of producing a tornado
was located over Bleecker, or near Smiths, moving northeast at 50
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Smiths, Smiths Station, Bleecker, Ladonia, and Monterey Heights.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3251 8500 3251 8506 3247 8507 3247 8524
3259 8528 3262 8521 3264 8516 3265 8513
3265 8511 3263 8508 3262 8509 3258 8507
TIME...MOT...LOC 1056Z 243DEG 42KT 3256 8520
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
25/Owen862
WWUS54 KBMX 101109
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
509 AM CST Sun Dec 10 2023
ALC081-101118-
/O.CAN.KBMX.TO.W.0044.000000T0000Z-231210T1130Z/
Lee AL-
509 AM CST Sun Dec 10 2023
...THE TORNADO WARNING FOR SOUTHEASTERN LEE COUNTY IS CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 800 AM CST for southeastern
and east central Alabama.
LAT...LON 3251 8500 3251 8506 3247 8507 3247 8524
3259 8528 3262 8521 3264 8516 3265 8513
3265 8511 3263 8508 3262 8509 3258 8507
TIME...MOT...LOC 1107Z 243DEG 42KT 3263 8504
$$
25/OwenWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Dec 10, 2:46 AM CST, 1 hour 52 minutes earlier.
Area forecast discussion, Dec 10, 2:46 AM CST, 1 hour 52 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 246 AM CST Sun Dec 10 2023 ...New SHORT TERM, LONG TERM... .SHORT TERM... (Today through Monday) Issued at 245 AM CST SUN DEC 10 2023 It has become fairly active over the past couple of hours. As of 230 AM the line of showers/storms are now well south of the Interstate 20 corridor and will continue to push east through the morning. The strongest activity right now in northeast Alabama. There is also an increase in activity to our southwest. This may merge as the activity reaches the Interstate 85 corridor. There still is some storm fuels around that the activity can tap into, so this will need to be monitored over the next few hours. With said though the area of best instabilities are generally only in the far southern sections. The line should push east of the area by 8 AM and we should see some clearing during the afternoon and into the evening hours. Dry conditions will be in place on Monday as high pressure moves into the region. 16 && .LONG TERM... (Monday night through next Saturday) Issued at 245 AM CST SUN DEC 10 2023 High pressure will be in control of the Southeast and actually much of the Eastern CONUS through Thursday into Friday. We will be watching the storm system late Friday into Saturday. Much like last the models are different in their solutions. The other interesting thing of not is the 2 main solutions both flipped/flopped the scenarios, so not only is there inconsistencies in the solutions, but also run to run consistency with an individual solution. So with that in mind will continue with the 20 to 30 percent PoP for next weekend and see when and if the models can come into a better agreement. 16 && .AVIATION... (06Z TAFS) Issued at 1105 PM CST SAT DEC 9 2023 Line of showers and storms are now push through the north and west. As of 5z the line was at TCL and BHM and will impact the rest of the north through 9 to 10z. Left over periods of rain will then impact the area through 18 to 20z along with MVFR conditions. MGM and TOI see the line of showers and storms begin between 10 and 11z with the left over periods of rain through 23 to 00z. Winds will be switching from the SW to NW as the line goes through the area. Winds later this morning and through the afternoon will be 10 to 15 kts with higher gusts. 16 && .FIRE WEATHER... Showers and thunderstorms will exit the area by late morning into the afternoon. High pressure will build into the region tonight and Monday. Min RHs this afternoon will be 55-65% west of I-65 and 65-80% east of I-65. A drier airmass will work into the area Monday and Tuesday with RH values in the 30 to 45% range. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 50 25 51 24 / 70 0 0 0 Anniston 54 27 51 28 / 80 0 0 0 Birmingham 51 29 51 30 / 70 0 0 0 Tuscaloosa 50 29 54 30 / 60 0 0 0 Calera 52 28 52 29 / 70 0 0 0 Auburn 60 30 51 32 / 90 10 0 0 Montgomery 60 31 53 30 / 80 0 0 0 Troy 62 31 54 31 / 90 10 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...16 LONG TERM....16 AVIATION...16
Hazardous weather outlook, Dec 9, 11:03 AM CST, 17 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 1103 AM CST Sat Dec 9 2023 ALZ011>015-017>050-102015- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 1103 AM CST Sat Dec 9 2023 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. Severe storms are possible late this afternoon through the overnight hours. The storms could produce damaging winds, isolated tornadoes, and large hail. .DAYS TWO THROUGH SEVEN...Sunday through Friday. A few strong to severe thunderstorms are possible Sunday morning. These storms could pose a threat of damaging wind gusts. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management may be needed this afternoon and into Sunday morning.
In the hours before
Special weather statement, Dec 10, 1:02 AM CST, 3 hours 36 minutes before
Special Weather Statement
National Weather Service Birmingham AL
102 AM CST Sun Dec 10 2023
ALZ050-100730-
Barbour AL-
102 AM CST Sun Dec 10 2023
...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL BARBOUR COUNTY
THROUGH 130 AM CST...
At 101 AM CST, Doppler radar was tracking a strong thunderstorm near
Blue Springs State Park, or 8 miles south of Clio, moving northeast
at 30 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Blue Springs, Blue Springs State Park, and Texasville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 800 AM CST for southeastern
Alabama.
&&
LAT...LON 3176 8537 3171 8533 3171 8542 3162 8542
3162 8567
TIME...MOT...LOC 0701Z 239DEG 27KT 3158 8557
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
25/OwenSpecial weather statement, Dec 10, 1:49 AM CST, 2 hours 49 minutes before
Special Weather Statement
National Weather Service Birmingham AL
149 AM CST Sun Dec 10 2023
ALZ019>021-100815-
Calhoun AL-Cleburne AL-Cherokee AL-
149 AM CST Sun Dec 10 2023
...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN CALHOUN...NORTH
CENTRAL CLEBURNE AND CHEROKEE COUNTIES THROUGH 215 AM CST...
At 148 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from Western Weiss Lake to near Piedmont. Movement
was northeast at 45 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Piedmont, Centre, Cedar Bluff, Centre Municipal Airport, Forney,
Leesburg, Gaylesville, Tennala, Pleasant Gap, Cornwall Furnace Park,
Western Weiss Lake, Eastern Weiss Lake, Moshat, Coloma, Weiss Dam,
Fullerton, Yellow Creek Falls, Chesnut Bay Resort, Spring Garden, and
Broomtown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 300 AM CST for northeastern
Alabama. A Tornado Watch also remains in effect until 400 AM CST for
east central Alabama.
&&
LAT...LON 3394 8540 3381 8557 3420 8579 3439 8549
TIME...MOT...LOC 0748Z 217DEG 38KT 3420 8570 3392 8555
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
12/RobinsonSpecial weather statement, Dec 10, 1:52 AM CST, 2 hours 46 minutes before
Special Weather Statement
National Weather Service Birmingham AL
152 AM CST Sun Dec 10 2023
ALZ019-021-027>029-037-100845-
Tallapoosa AL-Calhoun AL-Clay AL-Talladega AL-Randolph AL-
Cleburne AL-
152 AM CST Sun Dec 10 2023
...STRONG THUNDERSTORMS WILL IMPACT EAST CENTRAL TALLADEGA...
RANDOLPH...SOUTHEASTERN CALHOUN...NORTHERN TALLAPOOSA...CLEBURNE AND
CLAY COUNTIES THROUGH 245 AM CST...
At 152 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Jacksonville to Oxford to near Barfield to
6 miles east of Goodwater. Movement was northeast at 55 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Anniston, Oxford, Alexander City, Jacksonville, Roanoke, Heflin,
Lineville, Ashland, Wedowee, West End-Cobb Town, Lake Wedowee, Cobb
Town, Fort McClellan, Saks, Weaver, Munford, New Site, Hobson City,
Wadley, and Ranburne.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 400 AM CST for northeastern
Alabama. A Tornado Watch also remains in effect until 400 AM CST for
east central Alabama. A Tornado Watch also remains in effect until
800 AM CST for east central Alabama.
&&
LAT...LON 3295 8601 3309 8601 3332 8585 3352 8596
3379 8580 3396 8548 3396 8540 3322 8525
TIME...MOT...LOC 0752Z 235DEG 48KT 3380 8569 3357 8583 3337 8578 3306
8594
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
12/RobinsonLocal storm report, Dec 10, 2:37 AM CST, 2 hours 1 minute before
Preliminary Local Storm Report
National Weather Service Birmingham AL
237 AM CST Sun Dec 10 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 AM Tornado 5 ESE Blue Springs 31.63N 85.44W
12/10/2023 Barbour AL Official NWS Obs
TDS off EOX radar.
&&
GMSLocal storm report, Dec 10, 2:39 AM CST, 1 hour 59 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
239 AM CST Sun Dec 10 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0147 AM Tornado 3 SE Richards Crossroad 31.71N 85.23W
12/10/2023 Barbour AL Official NWS Obs
TDS off EOX radar.
&&
GMSSpecial weather statement, Dec 10, 4:33 AM CST, 5 minutes before
Special Weather Statement
National Weather Service Birmingham AL
433 AM CST Sun Dec 10 2023
ALZ045-047-048-101115-
Lee AL-Macon AL-Russell AL-
433 AM CST Sun Dec 10 2023
...STRONG THUNDERSTORMS WILL IMPACT CENTRAL LEE...SOUTHEASTERN MACON
AND NORTHWESTERN RUSSELL COUNTIES THROUGH 515 AM CST...
At 432 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from Auburn to near Guerryton. Movement was east at
45 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Auburn, Opelika, Hurtsboro, Smiths, Smiths Station, Russell County
Sports Complex, Uchee, Seale, Auburn University, Ladonia, Beauregard,
Society Hill, Bleecker, Griffen Mill, Robert G. Pitts Airport, Creek
Stand, Monterey Heights, Hatchechubbe, Chewacla State Park, and
Ladonia Sports Complex.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 800 AM CST for southeastern
and east central Alabama.
&&
LAT...LON 3220 8510 3220 8543 3223 8544 3223 8551
3265 8552 3265 8510 3264 8510 3263 8508
3262 8509 3257 8506
TIME...MOT...LOC 1032Z 274DEG 37KT 3258 8546 3225 8549
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
25/OwenThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 9, 7:40 PM CST | Special Weather Statement | BMX | Lamar, Marion | 50 min |
| Dec 9, 8:25 PM CST | Special Weather Statement | BMX | Winston | 65 min |
| Dec 9, 10:34 PM CST | Special Weather Statement | BMX | Pickens, Tuscaloosa | 41 min |
| Dec 9, 10:40 PM CST | Special Weather Statement | BMX | St. Clair | 35 min |
| Dec 9, 10:41 PM CST | Areal Flood Advisory | BMX | Jefferson | 3 hr |
| Dec 9, 11:05 PM CST | Special Weather Statement | BMX | Greene, Hale, Sumter | 55 min |
| Dec 9, 11:12 PM CST | Severe Thunderstorm Warning | BMX | Jefferson, Tuscaloosa, Walker | 48 min |
| Dec 9, 11:15 PM CST | Special Weather Statement | BMX | Cherokee, Etowah | 45 min |
| Dec 9, 11:59 PM CST | Severe Thunderstorm Warning | BMX | Blount, Jefferson, St. Clair | 46 min |
| Dec 10, 12:44 AM CST | Severe Thunderstorm Warning | BMX | Blount, Calhoun, Etowah, Jefferson, St. Clair, Shelby | 46 min |
| Dec 10, 1:02 AM CST | Special Weather Statement | BMX | Barbour | 28 min |
| Dec 10, 1:03 AM CST | Severe Thunderstorm Warning | BMX | Chilton, Coosa, Shelby, Talladega | 42 min |
| Dec 10, 1:16 AM CST | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Cleburne, Etowah, St. Clair | 44 min |
| Dec 10, 1:48 AM CST | Tornado Warning | BMX | Barbour | 12 min |
| Dec 10, 1:49 AM CST | Special Weather Statement | BMX | Cherokee | 26 min |
| Dec 10, 1:52 AM CST | Special Weather Statement | BMX | Clay, Cleburne, Randolph | 53 min |
| Dec 10, 4:33 AM CST | Special Weather Statement | BMX | Lee, Russell | 42 min |
Nearby
Tornado Warnings in Alabama, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.